# SDR IPXA2014092984455

- Difficulty date: September 3, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 5,451 hours, 1,934 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Bent
- Location: Bs 572
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L BENT AT BS 572.   REPAIRED IAW SRM 53-00-03-2R-2 AND EO B767-5330-55632-A.
